# SDR SCNA20151112170

- Difficulty date: November 12, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 50,229 hours, 19,707 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT MOVE FROM 25 POSITION DURING GO AROUND AT AIRPORT, WHEN FLAP LEVER WAS MOVED TO FLAPS 15 POSITION.  R & R T/E FLAP CONTROL VALVE.  R & R FLAP LEVER POSITION SWITCH.  ALL TESTS REQUIRED PASSED NORMALLY.
